I lam a 55 year old female and since August of this year, I have been having lightheadedness, heart palpitations, high blood pressure, nausia, creaking joints, etc. You name it I have it. My Dr. switched my blood pressure med from Plendil to Antenol and Diovan, and I am currently taking lipitor. I asked my Dr. if it could be the Blood Pressure meds. causing any of these symptoms & he says no. I was diagnosed with a multi nodular goiter on my thyroid and am going for surgery tomorrow to have the right thyroid removed. My Dr. says to wait till after the surgery to see if the symptoms cease. I am concerned about the lipitor as I have been taking it for 6 years and have checked several other sites and find some of my symptoms can be caused by lipitor. Any help would be appreciated. I am tired of being sick.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.